Publications

Export 7 results:
Author Keyword Title Type [ Year(Desc)]
Filters: Author is P. Mathieu  [Clear All Filters]
1991
P. Mathieu and Sénéchal, D., KdV-type equations in subcritical strings, in Nonlinear fields: classical, random, semi-classical, Proceedings of the 27th Karpacz winter school of Theoretical Physics, 1991.
P. Mathieu and Sénéchal, D., Tachyonic Hermitian one-matrix models, Modern Physics Letters A, vol. 6, pp. 819–829, 1991.
P. Mathieu and Sénéchal, D., A well-defined multicritical series in the Hermitian one-matrix model, Physics Letters B, vol. 267, pp. 475–480, 1991.